MathSciNet Relay Station
MathSciNet bibliographic data
MR1487754 57R57 (58D99 58F05)
Seidel, P. $\pi_1$ of symplectic automorphism groups and invertibles in quantum homology rings. Geom. Funct. Anal. 7 (1997), no. 6, 1046–1095.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement